MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-70/I20-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 03/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An afx2 bifurcated stent graft and an afx suprarenal aortic extension were implanted to treat an abdominal aortic aneurysm (aaa).Reportedly, this was a thrombotic aneurysm case and the inner diameter of aneurysm was narrower prior to evar.The index procedure was successfully completed.Approximately two (2) months post op, the routine follow-up ct identified thrombosis throughout the main body and the vela suprarenal extension.The patient is being monitored.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following reported events of thrombosis of the stent graft.The final patient status was reported to be under surveillance.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records/ images available for review.The contributing factors for the mild thrombosis within the stent graft could not be identified due to lack of medical records.However, the peripheral vascular blood flow is not compromised from the mild thrombosis within graft.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx2.Corrections: g1,2: contact office- name" updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8537467
Report Number2031527-2019-00204
Device Sequence Number2431680
Product Code MIH
UDI-Device Identifier00818009014566
UDI-Public(01)00818009014566(17)190720
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2019
Device Model NumberBEA28-70/I20-40
Device Lot Number1958234007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LN 1967723006); AFX VELA SUPRARENAL (LN 1967723006)
Outcome Attributed to Adverse Event Other;
Patient Age63 YR